# SDR FDEA202302070214

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 95,562 hours, 22,465 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Trunnion
- Part number: ACA70172
- Condition: Cracked
- Location: 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING E.O.T1-5340-117249B-P4, FOUND RIGHT HAND NOSE LANDING GEAR   TRUNNION FITTING HAVE CRACKED AT STATION Y = 595.  RIGHT HAND NOSE LANDING GEAR TRUNION FITTING AT STATION Y = 595 CRACKED REPAIR   CARRIED OUT AS PER MD-11 SRM 53-10-14-2R FIGURE 202 REPAIR 2. REPAIR CLASSIFIED AS   MAJOR PER FEDEX GMM 6-2-100.  REPETITIVE INSPECTION REQUIRMENT- INITIAL AT 1,500 CYCLES   AND AT INTERVAL 1,500 CYCLES TO BE CARRIED OUT AS PER MD-11 SRM 53-10-14-2R TABLE 201 /   REPAIR 2.
